# SDR C1HA200288011

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEAM AT STA 1273 HAS PREVIOUS REPAIR CRACKED UNDER AIRSTAIRS ACTUATOR ATTACH FITTING, RIGHT SIDE OF VENTRAL THROUGH LIGHTNING HOLE.  REPAIRED DAMAGE.
